# SDR AUS20011013

- Difficulty date: September 14, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) KEEL BEAM LOWER CHORD CONTAINED CORROSION AND CRACKING IN AREABETWEEN BS530 AND BS540. FOUND DURING EDDY CURRENT AND ULTRASONIC INSPECTION.
